Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | P
Number of items: 3.

B

Bell, Jason, Launois, Stephane, Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899. (doi:10.1007/s10801-008-0132-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Paget, Rowena E. (2006) Representation theory of q-rook monoid algebras. Journal of Algebraic Combinatorics, 24 (3). pp. 239-252. ISSN 0925-9899. (doi:10.1007/s10801-006-0010-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Paget, Rowena E., Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (doi:10.1007/s10801-011-0282-8)
[img]
Preview

This list was generated on Sat Dec 14 23:25:48 2019 GMT.